KEY POINTS

  • Donald Trump's pupils are intermittently dilated
  • Donald Trump's dilated pupils could be due to drugs
  • Twitter users react to Donald Trump's dilated pupils

Donald Trump’s intermittently dilated pupils could be due to drugs online users and expert claim.

Several online users noticed that Trump’s pupils dilate intermittently. Twitter users shared their thoughts about the president’s condition and they convinced that Trump’s dilated pupils are due to drugs or medications he has been taking. 

Some speculate that he is taking medications for dementia or is into stimulants like Adderall or Amphetamine. Meanwhile, another suggested that he could be a heroin addict.

“I agree with you about TD! But, with all of his sniffing while talking tells me he snorts some sort of upper or amphetamine. Just my uneducated guess,” one commented.

“A non drugged person's eyes would be pin points in the bright lights. Not being able to read words in front of you is a dead give away...Trump is high,” @allyson_wargo wrote.

Meanwhile, another netizen who claimed to be a drug dealer for years suggested that Trump was using meth. The online user added that it also reflects on the way Trump stops, stalls and gets off topic.

“I'm sorry you are wrong. Trump was addicted to ‘diet drugs’ back in the 80's. AMPHETAMINES. People who worked for him said he became out of control with delusions of grandeur. ADDERALL IS AMPHETAMINE. He should resign, he's a junky. His pupils dilate when he's on it,” @DaveSte52607765 wrote.

Meanwhile, a concerned citizen felt that the Americans have the right to know the medication he is using.

“The American people have a right to know what sorts of psychoactive drugs Donald Trump is on!” @52Rural opined.

Another defended Trump from those who quickly alleged that he was using addictive drugs. According to Nicole Kristovich, there are too many medications and antidepressants that can also cause the pupils to dilate. A change in lighting and emotions can also cause the same effect.

In 2019, Dr. Jack Brown, a body language and nonverbal communication expert, shared his thoughts on the president’s dilated pupils. According to him, Trump’s intermittently and significantly dilated pupils are not normal for his age. He concluded that this could be due to drugs or medications that the POTUS was taking.

Brown stressed that the intermittent pattern of Trump’s dilation is not due to trauma, complication from surgery or disease. He concluded that the POTUS’ condition is a side effect of drug or medication. He said that Kurt Eichenwald’s reports are consistent with his observation.